# SDR N6WA20140421007

- Difficulty date: April 21, 2014
- Submitted: April 25, 2014
- Operation: Air carrier
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 28,741 hours, 20,346 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fastener
- Condition: Abnormal
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR STEPS HAVE MISSING & LOOSE HARDWARE.  REPLACED MISSING HARDWARE & TIGHTENED LOOSE HARDWARE IAW AMM 20-21-00.
